| Model Number |
300 POWER SYSTEM INSTRUMENT CASE |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that there was a changing of the surface.The reported event was confirmed as the evaluation revealed that the coating of the surface comes off (see evaluation pictures 1 + 3).The most likely cause of the reportable failure could be using the incorrect cleaning detergent/procedure.
Event or Problem Description
It was reported that there was a changing of the surface.There was no harm or adverse event for patient, operator or third party reported.No further information received.